# SDR 2003FA0001242

- Difficulty date: December 5, 2003
- Submitted: December 16, 2003
- Operation: General aviation
- Aircraft: N170LG
- Make and model: Beech H-18
- Aircraft serial: BA666
- Engine: Pwa R985*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Contactor
- Condition: Malfunctioned
- Location: Mlg Actuator
- Part time: 12,523 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING THE AIRCRAFT, THE LANDING GEAR FAILED TO EXTEND DUE TO A MALFUNCTION OF THE LANDING GEAR MOTOR CONTRACTOR.  PROBLEM WAS DUPLICATED WITH THE AIRCRAFT ON JACKS.  TAPPING THE CONTACTOR WITH THE LANDING GEAR SELECTOR IN THE DOWN POSITION WOULD OPERATE THE LANDING GEAR.  REPLACEMENT OF THE CONTACTOR CORRECTED THE GEAR MALFUNCTION.
